# SDR A6WA200840595

- Difficulty date: September 26, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 15,015 hours, 13,614 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION AND RETRACTION RECEIVED ANTI-SKID OB CAUTION MESSAGE. COMPLIED WITH QRH. EMERGENCY LANDING DECLARED. BRAKE SYSTEM OPS CHECK GOOD IAW 32-43-00710-801. (K)
